Table of Contents
Journal of Fluids
Volume 2013, Article ID 405985, 8 pages
http://dx.doi.org/10.1155/2013/405985
Research Article

Free Convective MHD Flow Past a Vertical Cone with Variable Heat and Mass Flux

1Department of Mathematics, University of Botswana, Private Bag 0022, Gaborone, Botswana
2Department of Mathematics, Madanapalle Institute of Technology & Science, Madanapalle 517325, Andhra Pradesh, India
3Department of Mathematics, Sri Venkateswara University, Tirupati 517502, Andhra Pradesh, India

Received 23 April 2013; Revised 17 September 2013; Accepted 24 September 2013

Academic Editor: Mohy S. Mansour

Copyright © 2013 J. Prakash et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Prakash, S. Gouse Mohiddin, and S. Vijaya Kumar Varma, “Free Convective MHD Flow Past a Vertical Cone with Variable Heat and Mass Flux,” Journal of Fluids, vol. 2013, Article ID 405985, 8 pages, 2013. https://doi.org/10.1155/2013/405985.